The numerical solution of forward–backward differential equations: Decomposition and related issues

Hdl Handle:
http://hdl.handle.net/10034/209989
Title:
The numerical solution of forward–backward differential equations: Decomposition and related issues
Authors:
Ford, Neville J.; Lumb, Patricia M.; Lima, Pedro M.; Teodoro, M. Filomena
Abstract:
This journal article discusses the decomposition, by numerical methods, of solutions to mixed-type functional differential equations (MFDEs) into sums of “forward” solutions and “backward” solutions.
Affiliation:
University of Chester : University of Chester : Instituto Superior Técnico, Lisbon : Instituto Politécnico de Setúbal
Citation:
Journal of computational and applied mathematics, 234, 2010, pp. 2745–2756
Publisher:
Elsevier
Journal:
Journal of computational and applied mathematics
Publication Date:
Sep-2010
URI:
http://hdl.handle.net/10034/209989
DOI:
10.1016/j.cam.2010.01.039
Additional Links:
http://www.journals.elsevier.com/journal-of-computational-and-applied-mathematics
Type:
Article
Language:
en
Description:
NOTICE: this is the author’s version of a work that was accepted for publication in Journal of computational and applied mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of computational and applied mathematics, 234,(2010), doi: 10.1016/j.cam.2010.01.039
ISSN:
0377-0427
EISSN:
1879-1778
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorFord, Neville J.en
dc.contributor.authorLumb, Patricia M.en
dc.contributor.authorLima, Pedro M.en
dc.contributor.authorTeodoro, M. Filomenaen
dc.date.accessioned2012-02-08T13:25:59Zen
dc.date.available2012-02-08T13:25:59Zen
dc.date.issued2010-09en
dc.identifier.citationJournal of computational and applied mathematics, 234, 2010, pp. 2745–2756en
dc.identifier.issn0377-0427en
dc.identifier.doi10.1016/j.cam.2010.01.039en
dc.identifier.urihttp://hdl.handle.net/10034/209989en
dc.descriptionNOTICE: this is the author’s version of a work that was accepted for publication in Journal of computational and applied mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of computational and applied mathematics, 234,(2010), doi: 10.1016/j.cam.2010.01.039en
dc.description.abstractThis journal article discusses the decomposition, by numerical methods, of solutions to mixed-type functional differential equations (MFDEs) into sums of “forward” solutions and “backward” solutions.en
dc.language.isoenen
dc.publisherElsevieren
dc.relation.urlhttp://www.journals.elsevier.com/journal-of-computational-and-applied-mathematicsen
dc.subjectmixed-type functional differential equationsen
dc.subjectdecomposition of solutionsen
dc.subjectcentral solutionsen
dc.titleThe numerical solution of forward–backward differential equations: Decomposition and related issuesen
dc.typeArticleen
dc.identifier.eissn1879-1778en
dc.contributor.departmentUniversity of Chester : University of Chester : Instituto Superior Técnico, Lisbon : Instituto Politécnico de Setúbalen
dc.identifier.journalJournal of computational and applied mathematicsen
This item is licensed under a Creative Commons License
Creative Commons
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.